# SDR UIEA200700447

- Difficulty date: September 30, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 105,637 hours, 24,008 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Corroded
- Location: Nr 8 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SPOILER AREA OF UPPER SKIN AND REAR SPAR HAS AREA OF CORROSION.  REPAIRED AS PER BOEING MESSAGE 1--638467931-2.
